Rheumatoid arthritis or not?
Wednesday, June 28, 2017
I was diagnosed 13 years ago with rheumatoid arthritis. I am rheumatoid factor negative. Now on reviews the new rheumatologist thinks it might actually be nodular general osteo arthritis. Which is a milder form of autoimmune disease.
Not sure of that however.
Anyway am in the middle of a flare up and have been put on disease modifying drugs. Am on Hydrochloroquine now and NOT enjoying the side effects. Am feeling nauseated every time about 2 hrs after taking the drug. It seems to be manageable if I take a heavy carbohydrates snack around that time. I also crave carbohydrate now. Together with gas and diarrhoea it is not funny. Haven't weighed in yet, but it looks like Iight actually be gaining weight due to this. Then why does the drug leaflet mention weightloss as a possible side effect?
Need to discuss this with the doctor on my next appointment.
Was hoping the symptoms would lessen after a few days like the leaflet suggest but the diarrhoea actually developed after 1 week. It is not severe. Just uncomfortable. Will watch it a few days